Periodic solutions of the Liénard equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1659-1662
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_10_a0,
author = {V. V. Amel'kin and V. \`E. Zhavnerchik},
title = {Periodic solutions of the {Li\'enard} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1659--1662},
year = {1988},
volume = {24},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_10_a0/}
}
V. V. Amel'kin; V. È. Zhavnerchik. Periodic solutions of the Liénard equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1659-1662. http://geodesic.mathdoc.fr/item/DE_1988_24_10_a0/